Journal of the Mathematical Society of Japan

Minimal submanifolds with $m$ -index 2 and generalized Veronese surfaces

Tominosuke OTSUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 1 (1972), 89-122.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849855

Digital Object Identifier
doi:10.2969/jmsj/02410089

Mathematical Reviews number (MathSciNet)
MR0295259

Zentralblatt MATH identifier
0226.53008

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

OTSUKI, Tominosuke. Minimal submanifolds with $m$ -index 2 and generalized Veronese surfaces. J. Math. Soc. Japan 24 (1972), no. 1, 89--122. doi:10.2969/jmsj/02410089. https://projecteuclid.org/euclid.jmsj/1259849855


Export citation